# SDR 98UAL900023

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: M986
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDED WITH AN UNSAFE GEAR INDICATION.  *S/D*  REPLACED CIRCUIT CARD.  OPERATIONALLY CHECKED GEAR, GEAR CHECKED GOOD.
